# SDR CA140728012

- Difficulty date: May 31, 2012
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THERE HAVE BEEN 5 REPORTED CASES OF MAIN WHEEL SPOKE, PN 90001200-1.  CRACKING IN-SERVICE BASED ON FINDINGS BY SUPPLIER. THERE ARE A TOTAL OF 16 SPOKES ON THE MAIN WHEEL.  A FRACAS QUERY FOR THE MAIN WHEELS REVEALED NO UNSCHEDULED REMOVALS DUE TO CRACKS IN WHEEL, OUT OF 164 ENTRIES.
